Change search
Refine search result
1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the Create feeds function.
  • 1. Fang, Xiang-Dong
    et al.
    Szulkin, Andrzej
    Stockholm University, Faculty of Science, Department of Mathematics.
    Multiple solutions for a quasilinear Schrödinger equation2013In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 254, no 4, p. 2015-2032Article in journal (Refereed)
    Abstract [en]

    In this paper we consider the quasilinear Schr\"{o}dinger equation\[-\Delta u+V(x)u-\Delta(u^{2})u=g(x,u), \quad x\in \mathbb{R}^{N},\] where $g$ and $V$are periodic in $x_1,\ldots,x_N$ and $g$ is odd in $u$, subcritical and satisfies a monotonicity condition. We employ the approach developed in [15,16] and obtain infinitely many geometrically distinct solutions.

  • 2. Ibrogimov, O. O.
    et al.
    Siegl, P.
    Tretter, Christiane
    Stockholm University, Faculty of Science, Department of Mathematics. Universität Bern, Switzerland.
    Analysis of the essential spectrum of singular matrix differential operators2016In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 260, no 4, p. 3881-3926Article in journal (Refereed)
    Abstract [en]

    A complete analysis of the essential spectrum of matrix-differential operators A of the form (-d/dt p d/dt + q -d/dt b* + c*) b d/dt + c D) in L2((alpha, beta)) circle times (L-2((alpha, beta)))(n) singular at beta is an element of R boolean OR {infinity} is given; the coefficient functions p, q are scalar real-valued with p > 0, b, c are vector-valued, and D is Hermitian matrix-valued. The so-called singular part of the essential spectrum sigma(s)(ess)(A) is investigated systematically. Our main results include an explicit description of sigma(s)(ess)(A), criteria for its absence and presence; an analysis of its topological structure and of the essential spectral radius. Our key tools are: the asymptotics of the leading coefficient pi(center dot, lambda) = p - b* (D - lambda)(-1) b of the first Schur complement of (0.1), a scalar differential operator but non-linear in lambda; the Nevanlinna behaviour in lambda of certain limits t NE arrow beta of functions formed out of the coefficients in (0.1). The efficacy of our results is demonstrated by several applications; in particular, we prove a conjecture on the essential spectrum of some symmetric stellar equilibrium models.

  • 3. Novikov, Dmitry
    et al.
    Shapiro, Boris
    Stockholm University, Faculty of Science, Department of Mathematics.
    On global non-oscillation of linear ordinary differential equations with polynomial coefficients2016In: Journal of Differential Equations, ISSN 0022-0396, E-ISSN 1090-2732, Vol. 261, no 7, p. 3800-3814Article in journal (Refereed)
    Abstract [en]

    Based on a new explicit upper bound for the number of zeros of exponential polynomials in a horizontal strip, we obtain a uniform upper bound for the number of zeros of solutions to an ordinary differential equation near its Fuchsian singular point, provided that any two distinct characteristic exponents at this point have distinct real parts. The latter result implies that a Fuchsian differential equation with polynomial coefficients is globally non-oscillating in CP1 if and only if every its singular point satisfies the above condition.

1 - 3 of 3
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf